IJPAM: Volume 78, No. 6 (2012)

ON STABILITY OF SWITCHED LINEAR SYSTEMS

Manlika Ratchagit
Department of Mathematics and Statistics
Maejo University
Chiangmai, 50290, THAILAND


Abstract. This paper is concerned with stability of a class of switched discrete time-delay systems. The system to be considered is subject to interval time-varying delays, which allows the delay to be a fast time-varying function and the lower bound is not restricted to zero. Based on the discrete Lyapunov functional, a switching rule for the asymptotic stability for the system is designed via linear matrix inequalities.

Received: December 17, 2011

AMS Subject Classification: 93C30, 93D20, 37C75

Key Words and Phrases: switching design, discrete system, asymptotic stability, Lyapunov function, linear matrix inequality

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 6